Allergy Immunotherapy Shots Treatment #3 & #4

Have been on the reduced dose for 2 weeks now but allergies, both skin and asthma, continue to get noticeably worse.  Sent the following email to the doctors:
Just wanted to send this update as symptoms occur.
The week after shot #3 (reduced dose), continued to feel chest tightness and difficulty breathing throughout the week.  Thin rashes started to appear on softer skin (face, scalp, armpits, nether region). Rashes do not look pinkish yet.
After shot #4 (yesterday, 6/7/13), rashes seem a bit worse.  Scalp and forehead obviously flaking.
All medication, skin care, and diet maintained as before.
Uncertain if this is a continuation of Shot #2 when I reported the obvious reactions, or if taking the injections directly is causing something.  Will report later this week if skin quality gets worse.  Should I consider going on a full elecare diet again so I’m not reacting to both the foods I’m eating now and the shots?  Was doing ok with the food before, as gastrocrom seemed to help tolerate more.
May 31 (#3)
Doses reduced to
0.05mL at 1:1,000,000 for weeds, dogs & cats, trees, grass
0.05mL at 1:100,000 for dust mites
June 7 (#4)
0.10mL at 1:1,000,000 for weeds, dogs & cats, trees, grass
0.10mL at 1:100,000 for dust mites

About this entry